# SDR DALA2022021501005

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 64,227 hours, 20,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS: 1C. CORRECTIVE ACTION: REPLACED FLOOR ESCAPE PATH LIGHT LENS AT SEAT 1C OPS GOOD. (2120549)
